# SDR TSAA0852022A

- Difficulty date: July 21, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED SEAT 6A EMERGENCY DOOR HARD TO OPEN.  ADJUSTED SIDE STOPS ON FUSELAGE FOR EMERGENCY DOOR.  (S)
